question-icon

What causes dark color bleeding after taking unwanted 72?

default
Posted on Thu, 6 Nov 2014
Question: hello doctor.!i had my periods started on 30th september and on 4thoct i had sex.on 6th oct i took unwanted 72.then on 10th i again had sex but there were no ejaculation.suddenly on 12th oct bleeding started and though the bleeding is not heavy but of dark color and happening continuously.i am really scared of getting pregnant.please help.
doctor
Answered by Dr. V. N. S. Parinam (6 minutes later)
Brief Answer:
The chances of pregnancy are low

Detailed Answer: XXXXXXX

I feel that you should not be worried about pregnancy now. The therapeutic effect of UNWANTED 72 still lasts and should not form the pregnancy.

If you are planning for frequent intercourse I suggest you to plan for a contraception otherwise you will have fear of pregnancy all the time. It is not good to take emergency contraceptive pills like ipill or Unwanted 72 regularly. They disturb your period and hence would arise more questions in a woman's mind.

For now use condom till you chose a good contraceptive. The color of bleed has no relevance in your case.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. V. N. S. Parinam (21 hours later)
my bleeding has stopped.can this be anyhow implantation bleeding?when should i expect my next period?will it be delayed?i want to be doubly sure if im pregnant or not so when can i take that?
doctor
Answered by Dr. V. N. S. Parinam (2 hours later)
Brief Answer:
Take home preg test now if you are doubtful

Detailed Answer:
Your bleeding will be restored in a month or two. But it will not be restored if you keep taking more tablets and think too much about it. Stress can delay the periods as well.

I cannot definitely say whether it is implantation bleed but I expect it not be as I feel there is very very less chance of pregnancy.

If you have more queries please ask me
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dark color bleeding after taking unwanted 72?

Brief Answer: The chances of pregnancy are low Detailed Answer: XXXXXXX I feel that you should not be worried about pregnancy now. The therapeutic effect of UNWANTED 72 still lasts and should not form the pregnancy. If you are planning for frequent intercourse I suggest you to plan for a contraception otherwise you will have fear of pregnancy all the time. It is not good to take emergency contraceptive pills like ipill or Unwanted 72 regularly. They disturb your period and hence would arise more questions in a woman's mind. For now use condom till you chose a good contraceptive. The color of bleed has no relevance in your case.